Volume 1, Issue 2, December 2015, Page: 33-36
Max-analogues of N-infinite Divisibility and N-stability
Satheesh Sreedharan, Department of Applied Sciences, Vidya Academy of Science and Technology, Thalakkottukara, Thrissur, India
Sandhya E., Department of Statistics, Prajyoti Niketan College, Pudukad, Thrissur, India
Received: Sep. 27, 2015;       Accepted: Nov. 14, 2015;       Published: Nov. 22, 2015
DOI: 10.11648/j.ijsd.20150102.11      View  3850      Downloads  111
Abstract
Here we discuss the max-analogues of random infinite divisibility and random stability developed by Gnedenko and Korolev [5]. We give a necessary and sufficient condition for the weak convergence to a random max-infinitely divisible law from that to a max-infinitely divisible law. Introducing random max-stable laws we show that they are indeed invariant under random maximum. We then discuss their domain of max-attraction.
Keywords
Max-infinite Divisibility, Max-stability, Domain of Max-attraction, Extremal Processes
To cite this article
Satheesh Sreedharan, Sandhya E., Max-analogues of N-infinite Divisibility and N-stability, International Journal of Statistical Distributions and Applications. Vol. 1, No. 2, 2015, pp. 33-36. doi: 10.11648/j.ijsd.20150102.11
Copyright
Copyright © 2015 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Reference
[1]
Klebanov, L. B; Maniya, G. M. and Melamed, I. A (1984). A problem of Zolotarev and analogues of infinitely divisible and stable distributions in the scheme of summing a random number of random variables, Theory of Probability and Applications, 29, 791 – 794.
[2]
Sandhya, E. (1991). Geometric Infinite Divisibility and Applications, Ph.D. Thesis (unpublished), University of Kerala, January 1991.
[3]
Sandhya, E. and Pillai, R. N. (1999). On geometric infinite divisibility, Journal of Kerala Statistical Association, 10, 1-7.
[4]
Mohan, N. R.; Vasudeva, R. and Hebbar, H. V. (1993). On geometrically infinitely divisible laws and geometric domains of attraction, Sankhya-A, 55, 171-179.
[5]
Gnedenko, B. V., Korolev, V. Y. (1996). Random summation: limit theorems and applications. CRC Press. Section 4.6, pp.137-152.
[6]
Klebanov, L. B. and Rachev, S. T. (1996). Sums of a random number of random variables and their approximations with ν-accompanying infinitely divisible laws, Serdica Math. Journal, 22, 471-496.
[7]
Sandhya, E. (1996). On a generalization of geometric infinite divisibility, Proc. 8th Kerala Science Congress, January-1996, 355-357.
[8]
Bunge, J. (1996). Composition semi groups and random stability, Annals of Probability, 24, 476-1489.
[9]
Satheesh, S; Sandhya, E. and Lovely T Abraham (2010). Limit distributions of random sums of Z+-valued random variables, Communications in Statistics—Theory and Methods, 39, 1979-1984.
[10]
Satheesh, S (2004). Another look at random infinite divisibility, Statistical Methods, 6(2), 123-144.
[11]
Balkema, A. A., Resnick, S. I. (1977). Max-infinite divisibility. Journal of Applied Probability, 309-319.
[12]
Rachev, S. T., Resnick, S. (1991). Max-geometric infinite divisibility and stability. Communications in Statistics. Stochastic Models, 7(2), 191-218.
[13]
Mohan, N. R. (1998). On geometrically max infinitely divisible laws. Journal of Indian Statistical Association, 36(1), 1-12.
[14]
Gnedenko, B. V. (1983). On limit theorems for a random number of random variables. In Probability Theory and Mathematical Statistics (pp. 167-176). Springer Berlin Heidelberg.
[15]
Satheesh, S., Sandhya, E., Rajasekharan, K. E. (2008). A generalization and extension of an autoregressive model. Statistics & Probability Letters, 78(12), 1369-1374.
[16]
Barakat, H. M., Ghitany, M. E., Al-Hussaini, E. K. (2009). Asymptotic distributions of order statistics and record values under the Marshall–Olkin parametrization operation. Communications in Statistics—Theory and Methods, 38(13), 2267-2273.
Browse journals by subject